# SDR 95UAL737023

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9072U
- Make and model: Boeing 737222
- Aircraft serial: 19953
- Engine: Pwa JT8D7B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Module
- Part number: 654468311
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR AND FLAPS UP, FLIGHT CONTROL WARNING LIGHT AND STANDBY HYDRAULIC SYSTEM LOW QUANTITY LIGHT CAME ON.  'A' SYSTEM QUANTITY READ ONE GALLON.  REPLACED HYDRAULIC STANDBY MODULAR PACKAGE DUE TO A CRACKED HOUSING.  ALSO, REPLACED STANDBY PUMP AND CASE DRAIN FILTER.  SERVICED SYSTEM AND CHECKED OK.
